# SDR UIEA2016060200385

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 901017
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PNEUMATIC AIR SUPPLY PRECOOLER CRACKED ON WELDS & LEAKS AT WELDS UNDER PRESS.  R & R 2 ENG PRECOOLER IAW AMM 36-11-15-404-020-001.  OPERATIONS & LEAK CHECKS GOOD.
